# SDR IPXA2017022314354

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,817 hours, 10,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE OR SLIDE RAFT RELEASE WARNING SYSTEM LIGHT INOPERATIVE DUE TO FAULTY AUTONOMOUS STANDBY POWER SUPPLY UNIT.  R&R ASPU BATTERY IAW AMM 52-13-18. OPS CHECKED GOOD IAW 52-73-00.
